Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What medicine should a smoker take for STML without increasing his triglyceride level ?

i m a 35M. I ve been smoking since the last decade-and-half. I feel that I m experiencing a short term memory loss and decreased concentration, since the last couple of years. Though the distant memory is much better than the short term. I m also 13kgs overweight and have once been detected with high levels of Triglyceride five years ago. What is the best medicine for the former problem without increasing the latter??
Asked On : Thu, 9 Jun 2011
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
     it is well known concept that smoking is injurious to health ,it can cause cancer ,blood pressure & many other problems.Stop smoking immediately.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
Answered: Thu, 9 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor